DOI QR코드

DOI QR Code

SENSITIVITY ANALYSIS OF SOLUTIONS FOR PARAMETRIC NONLINEAR IMPLICIT QUASIVARIATIONAL INCLUSIONS

  • WANG WEILI (Basis Courses Teching Department Dalian Institute of Light Industry) ;
  • LIU ZEQING (Department of Mathematics Liaoning Normal University) ;
  • KANG SHIN MIN (Department of Mathematics and Research Institute of Natural Science Gyeongsang National University)
  • Published : 2005.04.01

Abstract

In this paper we introduce a new class of parametric nonlinear implicit quasivariational inclusions and obtain some results about the existence and sensitivity analysis of solutions for this kind of quasivariational inclusions.

References

  1. R. P. Agarwal, Y. J. Cho and N. J. Huang, Sensitivity analysis for strongly nonlinear quasi-variational inclusions, Appl. Math. Lett. 13 (2000), 19-24
  2. S. Dafermoa, Sensitivity analysis in variational inequalities, Math. Oper. Res. 13 (1998), 421-434 https://doi.org/10.1287/moor.13.3.421
  3. N. J. Huang, Mann and Ishikawa type perturbed iterative algorithm for general- ized nonlinear implicit quasi-variational inclusions, J. Comput. Appl. Math. 35 (1998), no. 10, 1-7 https://doi.org/10.1016/0377-0427(91)90194-O
  4. R. N. Mukherjee and H. L. Verma, Sensitivity analysis of generalized variational inequalities, J. Math. Anal. Appl. 167 (1992), 299-304 https://doi.org/10.1016/0022-247X(92)90207-T
  5. S. M. Robinson, Sensitivity analysis for variational inequalities by normal-map technique, In variational inequalities and Network Equilibrium Problem, Plenum Press, New York, 1995
  6. N. D. Yen, Lipschitz continuity of solution variational inequalities with a para- metric polyhedral constraint, Math. Oper. Res. 20 (1995), 695-708 https://doi.org/10.1287/moor.20.3.695
  7. Z. Liu, L. Debnath, S. M. Kang and J. S. Ume, Sensitivity analysis for parametric completely generalized nonlinear implicit quasivariational inclusions, J. Math. Anal. Appl. 277 (2003), 142-154 https://doi.org/10.1016/S0022-247X(02)00518-8